Jump to content
CrazyBoards.org

JustGotOut

Member
  • Content Count

    191
  • Joined

  • Last visited

About JustGotOut

  • Rank
    Member

Profile Information

  • Gender
    agender

Recent Profile Visitors

1,628 profile views
  1. I'm wondering if anyone else thinks your ability to use a computer or the amount of time you use a computer before onset of illness effects your prognosis? I have a sister with schizoaffective as well and she doesn't really know how to use much technology. So she just sits in her room and listens to the same music day in and out and can't really function. I on the other hand know how to use technology really well and I am at a higher level of functioning. Do you guys think that technology usage effects prognosis?
  2. I'm interested in any story either yours personally or someone you know who was able to lose weight on these meds. Thanks.
  3. I feel very sedated on invega/clozapine. I think i was happier on those meds as well. I am wondering if it's better to take latuda/klonopin over something as strong as invega/clozapine?
  4. I've been on clozapine for a month now. So far i'm experiencing sedation and drool. How long do these side effects take to get used to?
  5. I am 30 and I have yet to work. I am currently trying to go to school for accounting and i'm half way done with my degree. I am wondering how schizophrenia has effected the work experience of people here with the condition.
  6. It seems i do this sometimes and i'm wondering if it is related to schizophrenia and how to stop? For instance if i'm around someone who is "black" i'll start talking more "black", and if i'm around someone "white" i'll start talking more "white". People think i'm not being authentic or making fun of them and it's causing me some problems with people so i'm wondering if anyone else with schizophrenia can relate?
  7. What i'm talking about specifically is I'm a type A person. But type A people are supposed to be assertive and not care what people think. I seem to be easily swayed by what people think about me and change how i behave to sort of fit in with what people like. Is this related to schizophrenia or is it an issue of just a lack of confidence? For instance someone could compliment me and i feel good then if someone says something negative about me instead of asserting myself ill just sort of sulk and take it and it seems like i can't speak up for myself like my personality type indicates i would be able to. I have dealt with trauma as far as both of my parents also being type a dominant people and they would yell at me ever since i was born as loud as they could so i kind of feel small inside when someone gets aggressive it just makes me feel like that small helpless child and i can't be the assertive dominate person because i had to withhold it due to dominant aggressive parents. This leads to people being unable to trust me because they can't figure out if im a submissive nice person or a dominant aggressive person. And I know I am innately dominate and aggressive but it's been suppressed ever since i was a kid because of verbal abuse and threats of physical punishment.
  8. I take klonopin and ambien which i'm weaning off of. I just went to the gym today and my tongue was moving and i was licking my lips and well i'm pretty sure i looked like a mental patient ugh. If this is TD my chance of any normal social life is basically over.
  9. I've been on antipsychotics for the last 14 years. I stopped taking them over a month ago with my doctors approval. One thing I notice is I still have a slight tremor. About how long would it take for me to know if this is permanent or not?
  10. I've been on 20mg of latuda for over 3 years now. The sunovion website states this "Low dose (LATUDA 20 mg/day): LS mean change from baseline to Week 6 in PANSS total score was not significantly different compared with patients receiving placebo (–17.6 vs. –14.5; p=0.26, effect size=0.19)" Given the fact that i'm fully functional, 0 symptoms for 3 years, I'm on a dose of latuda that is basically a sugar pill for psychosis, wouldnt it make sense that it's probably not risky to just stop it? I know no one can predict the future but wouldn't this be as safe of a situation as you could be in to stop an antipsychotic? latuda is certainly one of the least effective antipsychotics, it's not like stopping 900mg of clozapine. One of the reasons I want to stop it is because I'm concerned about the increased risk of TD given I probably don't actually need the medication, generally when you give someone medication thats too high of a dose they get side effects. So if I don't need the drug at all i'm more likely to get something like TD or other side effects because this drug isn't needed. I'm also taking klonopin 2mg and 10mg of ambien. These drugs imo are more likely to be why i'm doing well over the latuda, because how my symptomatology tends to present itself is I sleep horribly for a week or two then I just go manic. However as long as I sleep I don't have any symptoms. Theres no reason to believe latuda is helping me sleep because it's not a very sedating medication. What do you guys think?
  11. I'm tapering due to the difficulties with filling out benzo prescriptions, i am symptom free for 3 years now and believe i can cope without klonopin, also klonopin is not a long term solution and i don't think its meant to be used for the rest of your life. We aren't replacing klonopin with anything. He told me I could take a 50 mg of benadryl if I have issues sleeping. So far sleep is fine. One question I have is since tapering I seem to be having difficulty concentrating. I seem to be able to only lay down in my bed and just think about my day or just other things in my life, but I don't seem to be able to concentrate as far as reading or watching videos on difficult topics. It seems like my mind is just preoccupied with thought. I think this is weird because I am perfectly able to go for a drive, go shopping, do some activity, but when i get home and try to study, or do anything productive I just don't seem able to concentrate. If I have to wish dishes, shower, cook, clean, etc I can do those things and it's like I don't have to think about it. If I try to listen to a lecture online I constantly find myself drifting off into thoughts about my day or relationships etc. Just can't seem to focus on lectures or anything related to learning.
  12. Yeah hes the one controlling the dosage. I see him every 2 weeks.
  13. I've been on klonopin for the past 3 years at 2 mg. I lowered it to 1.5 mg after 2 weeks. I just started 1 mg yesterday. So far i notice i feel more hypervigilant and i'm starting to notice depression as well. During the morning my energy levels are high then as the afternoon and evening approach i just lay in bed and can't concentrate on anything, even music doesn't seem to do anything for me at that point. I have googled what withdrawal effects i should expect and they all seem to talk about effects once the drug is completely out of your system, but nothing about tapering. Am i supposed to experience withdrawal during a taper? or just when the drug is completely out of my system?
  14. I'm taking Klonopin 2mg, ambien 10mg, latuda 20mg. T being of course testosterone.
×
×
  • Create New...